# SDR 05FDEA00848

- Difficulty date: April 5, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N205FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22927
- Aircraft time: 30,526 hours, 17,634 cycles
- Engine: Pwa JT8D17
- Engine time: 2,936 hours, 1,641 cycles
- System (JASC): 7323 · Turbine Governor
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 15,252 hours, 8,229 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING DESCENT FOR APPROACH FROM 8000-4000 FT., REDUCED THROTTLES TO IDLE NR 1 ENG DID NOT RESPOND APPROPRIATELY.  NR 1 ENG PARAMETERS WERE 1.09 EPR, N1 46.8, EGT 450, N2 72.5, FF 2000 PPH.  RAN RED TABS FOR LOSS OF THROTTLE CONTROL.  ENGINE WOULD ACCELERATE BUT WOULD NOT COME DOWN TO NORMAL IDLE.  TAT 19.2.  SHUTDOWN ENGINE IAW QRH AND LANDED.  REMOVED AND REPLACED APPROACH IDLE SOLENOID VALVE PER B727-200 (JT8D-217C)  NR 1 ENG. OPS CHECK GOOD, OK FOR SERVICE.
